On complete automorphism groups and equations in the modular group

Gerhard Rosenberger; Franz Tessun

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 2, page 192-201
  • ISSN: 0011-4642

How to cite

top

Rosenberger, Gerhard, and Tessun, Franz. "Über vollständige Automorphismengruppen und Gleichungen in der Modulgruppe." Czechoslovak Mathematical Journal 29.2 (1979): 192-201. <http://eudml.org/doc/13122>.

@article{Rosenberger1979,
author = {Rosenberger, Gerhard, Tessun, Franz},
journal = {Czechoslovak Mathematical Journal},
keywords = {complete groups; quasi-free Fuchsian groups},
language = {ger},
number = {2},
pages = {192-201},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über vollständige Automorphismengruppen und Gleichungen in der Modulgruppe},
url = {http://eudml.org/doc/13122},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Rosenberger, Gerhard
AU - Tessun, Franz
TI - Über vollständige Automorphismengruppen und Gleichungen in der Modulgruppe
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 2
SP - 192
EP - 201
LA - ger
KW - complete groups; quasi-free Fuchsian groups
UR - http://eudml.org/doc/13122
ER -

References

top
  1. W. S. Burnside, Theory of groups of finite order, Dover 1955. (1955) Zbl0064.25105MR0069818
  2. J. L. Dyer E. Formanek, 10.1090/S0002-9904-1975-13776-1, Bull. Amer. Math. Soc. 81, 435-437, (1975). (1975) Zbl0304.20030MR0357632DOI10.1090/S0002-9904-1975-13776-1
  3. J. L. Dyer E. Formanek, The automorphism group of a free group is complete, J. London Math. Soc. (2), 11,181-190(1975). (1975) Zbl0313.20021MR0379683
  4. L. Greenberg, 10.4153/CJM-1960-036-8, Canad. J. Math. 12, 415 - 426, (1960). (1960) Zbl0096.02102MR0115130DOI10.4153/CJM-1960-036-8
  5. L. K. Hua, L Reiner, 10.1090/S0002-9947-1951-0043847-X, Trans. Amer. Math. Soc. 71, 331-348, (1951). (1951) Zbl0045.30402MR0043847DOI10.1090/S0002-9947-1951-0043847-X
  6. A. M. Macbeath, Discontinuous groups and birational transformations, Proc. of the Dundee Summer School (1961). (1961) 
  7. S. Meskin, 10.1007/978-3-662-21571-5_51, Springer Verlag, Lect. Notes Math. 372, 494-498, (1973). (1973) Zbl0289.20022MR0369551DOI10.1007/978-3-662-21571-5_51
  8. J. Nielsen, 10.1007/BF01556078, Math. Ann. 91, 169 - 209, (1924). (1924) Zbl50.0078.04MR1512188DOI10.1007/BF01556078
  9. B. Neumann, 10.1007/BF01448899, Math. Ann. 107, 367-386, (1932). (1932) Zbl0005.24402MR1512806DOI10.1007/BF01448899
  10. S. J. Pride, 10.1090/S0002-9947-1975-0382458-X, Trans. Amer. Math. Soc. 210, 331 - 364 (1975). (1975) Zbl0345.20037MR0382458DOI10.1090/S0002-9947-1975-0382458-X
  11. G. Rosenberger, 10.1007/BF01187352, Math. Z. 129, 259-267, (1972). (1972) Zbl0238.20037MR0315003DOI10.1007/BF01187352
  12. G. Rosenberger R. N. Kalia, 10.1080/00927877808822284, Comm. in Algebra 6(11), 1115-1129 (1978). (1978) Zbl0401.20040MR0498884DOI10.1080/00927877808822284

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.